Coastal Flood, Delaware Beaches
- When
- March 9, 5:00 AM EST to 8:00 AM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- WLON
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
A subtle veering of the surface winds more toward the north as the week's nor'easter only slowly drifted offshore brought areas of moderate tidal flooding back to Sussex County with the high tide cycle on the morning of the 9th. 85 feet above mean lower low water.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A subtle veering of the surface winds more toward the north as the week's nor'easter only slowly drifted offshore brought areas of moderate tidal flooding back to Sussex County with the high tide cycle on the morning of the 9th. The high tide at Breakwater Harbor reached 6.85 feet above mean lower low water. Moderate tidal flooding starts at 7.0 feet above mean lower low water. Minor tidal flooding continued with the next two high tide cycles and even extended up Delaware Bay and the tidal Delaware River through Reedy Island (7.39 feet above mean lower low water the highest tide).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 9, 4:00 AM EST, 1 hour earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EST SAT MAR 9 2013
.SYNOPSIS...
HIGH PRESSURE EXTENDED SOUTHWARD FROM EASTERN CANADA TO THE
SOUTHEASTERN STATES EARLY THIS MORNING. THE HIGH WILL DRIFT TO THE
EAST AND IT SHOULD CONTINUE INFLUENCING OUR REGION INTO MONDAY. A
COLD FRONT APPROACHING FROM THE WEST IS EXPECTED TO PASS THROUGH
EASTERN PENNSYLVANIA, NORTHEASTERN MARYLAND, DELAWARE AND NEW
JERSEY ON TUESDAY. HIGH PRESSURE SHOULD FOLLOW FOR WEDNESDAY AND
THURSDAY. A COLD FRONT FROM THE NORTHWEST MAY ARRIVE ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 07Z SURFACE ANALYSIS PLACED A LARGE OCEAN STORM WELL EAST OF
OUR AREA. HIGH PRESSURE WAS CENTERED FROM SOUTHEASTERN CANADA TO
THE UPPER OHIO VALLEY. LOW PRESSURE WAS ORGANIZING IN EASTERN
COLORADO. AN UPPER AIR ANALYSIS SHOWED A LARGE TROUGH IN THE WEST
WITH A RIDGE FROM THE CENTRAL GULF COAST TO THE CENTRAL GREAT
LAKES. THERE WERE SEVERAL AREAS OF FOCUSED 850 MB WAA FROM THE
SOUTHERN PLAINS TO THE MIDWEST. A CYCLONICALLY CURVED 250 MB JET
WAS FROM THE COAST OF CALIFORNIA TO WEST TEXAS THEN TOWARD THE
MIDWEST.
AN AMPLIFIED UPPER-LEVEL FLOW CONTINUES THROUGH TODAY, BUT
FINALLY THE LARGE OCEAN STORM IS PUSHED FARTHER OUT TO SEA AND WE
SAY GOODBYE TO IT. A STRONG UPPER-LEVEL TROUGH IN THE WEST WILL
EJECT INTO THE PLAINS THROUGH THE COURSE OF THE DAY. AS THIS
OCCURS, DOWNSTREAM RIDGING BUILDS AND ARRIVES IN THE EAST. AS THIS
OCCURS, HIGH PRESSURE AT THE SURFACE WILL BE BUILDING INTO THE
NORTHEAST AND MID ATLANTIC. THIS RESULTS IN MUCH TRANQUIL
CONDITIONS COMPARED TO JUST TWENTY FOUR HOURS AGO. A NORTHERLY
FLOW WILL CONTINUE TODAY, ALTHOUGH IT WILL BE LESSENING AS THE
PRESSURE GRADIENT LOOSENS SUBSTANTIALLY.
THE WATER VAPOR IMAGERY SHOWS A DECENT AMOUNT OF MOISTURE
ADVECTING INTO THE GREAT LAKES AND OHIO VALLEY EARLY THIS MORNING
IN THE MID LEVELS. THIS IS WITHIN THE WAA REGIME AHEAD OF THE
UPPER-LEVEL TROUGH. THIS MAY TOSS SOME HIGH LEVEL CLOUDS OUR WAY
TODAY, HOWEVER GIVEN THAT THE MID LEVEL RIDGE IS FORECAST TO BUILD
SOME AND REMAIN TO OUR WEST TODAY, ANY HIGH CLOUD THAT IS ABLE TO
MAKE IT THIS FAR EAST SHOULD BE RATHER THIN AND LIMITED. AS A
RESULT, WE WILL CONTINUE WITH LOTS OF SUNSHINE. THE LINGERING
STRATOCUMULUS RAPIDLY SHIFTED OFFSHORE EARLIER.
THE AIR MASS WILL MODIFY TODAY WITH 850 MB TEMPERATURES FORECAST
TO RISE TO NEAR +2C/+3C BY DAYS END. THE WAA TODAY IS NOT ALL THAT
STRONG, THEREFORE OUR WARMING WILL MAINLY RELY ON THE STRONGER
MARCH SUN ANGLE AND SOMEWHAT MILDER 925 MB TEMPERATURES INCREASING
TO NEAR +4C/+5C. THIS SHOULD RESULT IN TEMPERATURES TOPPING OUT
INTO THE 50S FOR MANY LOCALES. WE USED AN EVEN BLEND OF THE
GFS/NAM MOS TO START, THEN WENT JUST A LITTLE COLDER THOUGH ACROSS
PORTIONS OF THE NORTH WHERE THE MOST SNOW FELL YESTERDAY. WE ALSO
TRIMMED THE HIGHS A LITTLE ALONG THE COAST AS THE NORTHERLY FLOW
SHOULD TURN NORTHEAST OR EAST /ALBEIT LIGHTER/ THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
AN UPPER-LEVEL RIDGE WILL BE OVER OUR REGION TONIGHT, ALONG WITH
SURFACE HIGH PRESSURE STRETCHED FROM NEW ENGLAND ALL THE WAY DOWN
TO THE CAROLINAS. THIS RIDGE WILL BE MAINTAINED DUE TO A LARGE
UPPER-LEVEL TROUGH THAT CONTINUES TO EJECT OUT OF THE WEST AND
ACROSS THE PLAINS. AS THE UPPER-LEVEL RIDGE EASES EASTWARD, WAA IS
FORECAST TO INCREASE AT 850 MB UP THE OHIO VALLEY INTO THE EASTERN
GREAT LAKES OVERNIGHT. THE LEADING EDGE OF THIS MORE PRONOUNCED
WAA IS FORECAST TO BE NEARING OUR WESTERN ZONES TOWARD DAYBREAK.
THE COMBINATION OF INCREASING LOW-LEVEL WAA TO OUR WEST, THE FLOW
TURNING SOUTH-SOUTHWESTERLY ALOFT AND THE RIDGE AXIS OVERHEAD
TOWARD DAYBREAK, COULD RESULT IN THE ARRIVAL OF SOME HIGH LEVEL
CLOUDINESS. THE LATEST THINKING IS THAT ANY OF THIS CLOUDINESS IS
THIN AS IT ARRIVES OVERNIGHT, THEREFORE WE CONTINUED TO SHOW IN
THE SKY GRIDS A GRADUAL INCREASE FROM WEST TO EAST. OVERALL, THIS
SHOULD TRANSLATE TO A MOSTLY CLEAR NIGHT.
AS THE SURFACE HIGH SETTLES RIGHT OVER OUR AREA DURING THE NIGHT,
THE WINDS ARE EXPECTED TO BE RATHER LIGHT AS DECOUPLING OCCURS.
THE DEW POINTS SHOULD NOT INCREASE ALL THAT MUCH, THEREFORE A COLD
NIGHT IS IN STORE. WE WENT WITH A MOS BLEND, BUT THEN LOWERED THE
TEMPERATURES A LITTLE BIT MAINLY ACROSS THE NORTHERN AREAS WHERE
DEEPER SNOW OCCURRED YESTERDAY AND ASSUMING THAT SOME OF THAT WILL
STILL BE PRESENT TONIGHT. THE AIR MASS IS DRY, HOWEVER AREAS THAT
HAVE SNOW MELT DURING THE DAY BUT THEN STILL HAVE SOME SNOW COVER
TONIGHT COULD SEE A LITTLE BIT OF GROUND FOG DEVELOP. GIVEN LOWER
CONFIDENCE WITH THIS AND THAT IT MAY END UP BEING LOCALIZED, NO
FOG WAS ADDED ATTM.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
A RIDGE IS EXPECTED TO EXTEND FROM FLORIDA TO FAR EASTERN CANADA
ON SUNDAY WITH ITS AXIS LOCATED OVER OUR REGION AT THAT TIME. THE
RIDGE IS FORECAST TO CONTINUE DRIFTING EASTWARD AND IT SHOULD
INFLUENCE OUR REGION INTO MONDAY.
WE ARE ANTICIPATING A MOSTLY SUNNY SKY FOR SUNDAY WITH PERHAPS AN
INCREASE IN HIGH CLOUDS LATE IN THE DAY. A FAIR AMOUNT OF CIRRUS
IS ANTICIPATED FOR SUNDAY NIGHT INTO MONDAY. SOME MID LEVEL CLOUDS
MAY BEGIN TO OVERSPREAD OUR NORTHWESTERN COUNTIES ON MONDAY
AFTERNOON AHEAD OF OUR NEXT WEATHER SYSTEM. THERE IS A LOW CHANCE
FOR LIGHT RAIN SHOWERS IN AND AROUND THE POCONOS LATE ON MONDAY
AFTERNOON. TEMPERATURES WILL LIKELY BE A BIT ABOVE NORMAL FOR
SUNDAY AND MONDAY.
A MID LEVEL LONG WAVE TROUGH IS FORECAST TO BECOME ESTABLISHED
FROM CENTRAL CANADA TO THE SOUTHEASTERN STATES DURING MONDAY AND
MONDAY NIGHT. A NEGATIVE TILT SHORT WAVE IS EXPECTED TO LIFT OVER
OUR REGION ON TUESDAY AFTERNOON.
WE ARE EXPECTING THE CLOUD COVER THE THICKEN AND LOWER ON MONDAY
NIGHT WITH RAIN SHOWERS SPREADING INTO OUR REGION FROM THE WEST.
SHORTLY AFTER DAYBREAK ON TUESDAY, A SURFACE COLD FRONT IS
EXPECTED TO EXTEND FROM LOW PRESSURE IN SOUTHWESTERN QUEBEC,
ACROSS CENTRAL PENNSYLVANIA TO THE CAROLINAS AND EASTERN GEORGIA.
THE FORWARD PROGRESS OF THE FRONT WILL BE SLOW WITH THE MID LEVEL
FLOW BEING MAINLY FROM THE SOUTHWEST. THE FRONT IS NOT EXPECTED TO
PASS OFF THE NEW JERSEY COAST UNTIL LATE ON TUESDAY AFTERNOON.
THERE WILL BE A SUBSTANTIAL PLUME OF MOISTURE FROM THE SOUTH WITH
AND AHEAD OF THE COLD FRONT. ALSO, THERE WILL BE A LOW LEVEL SOUTH
SOUTHWESTERLY JET IN THE NEIGHBORHOOD OF 40 TO 45 KNOTS ALONG WITH
A FAIR AMOUNT OF LIFT HELPING TO ENHANCE THE PRECIPITATION IN OUR
REGION. THE APPROACHING NEGATIVE TILT MID LEVEL TROUGH WILL ALSO
CONTRIBUTE.
THE 0000 UTC ECMWF IS SUGGESTING RAINFALL AMOUNTS IN THE HALF TO
THREE QUARTER INCH RANGE IN OUR REGION WITH MOST OF IT FALLING
FROM LATE MONDAY NIGHT INTO EARLY TUESDAY AFTERNOON. THE 0000 UTC
GFS IS GIVING DOUBLE THOSE RAINFALL AMOUNTS. REGARDLESS, MOST
LOCATIONS IN OUR REGION ARE EXPECTED TO RECEIVE A PERIOD OF
MODERATE TO HEAVY RAINFALL. EVEN WITH THE RAIN, TUESDAY SHOULD BE
ANOTHER RELATIVELY MILD DAY. TEMPERATURE PROFILES SUPPORT ONLY
LIQUID PRECIPITATION EVEN ACROSS OUR NORTHERN COUNTIES.
THE AXIS OF THE LONG WAVE TROUGH IS FORECAST TO PASS OVERHEAD
AROUND WEDNESDAY. SURFACE HIGH PRESSURE AND DRY AIR SHOULD BUILD
INTO OUR REGION FROM THE WEST FOR WEDNESDAY AND THURSDAY WITH A
RETURN TO NEAR NORMAL TEMPERATURES. AN EXCEPTION WILL BE A SLIGHT
CHANCE OF SNOW SHOWERS AND RAIN SHOWERS IN OUR NORTHERN COUNTIES
ON WEDNESDAY DUE TO THE CYCLONIC FLOW ALOFT AND SOME COLD
ADVECTION.
AN EXTENSIVE MID LEVEL LOW IS FORECAST TO SET ITSELF UP OVER
EASTERN CANADA LATE IN THE WEEK. A COLD FRONT FROM THE NORTHWEST
IS EXPECTED TO DROP INTO OUR REGION ON FRIDAY IN THE FLOW AROUND
THE BROAD VORTEX.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR. NORTH-NORTHWEST WINDS AROUND 10 KNOTS, BECOMING
NORTHEAST LATER IN THE AFTERNOON. THERE COULD BE SOME LOCAL GUSTS
TO AROUND 15 KNOTS, ESPECIALLY THROUGH MIDDAY.
TONIGHT...VFR. LIGHT NORTHEAST WINDS, BECOMING CALM AT MOST
TERMINALS. THE AIR MASS IS DRY, THEREFORE WE ARE NOT ANTICIPATING
ANY LOCAL FOG DEVELOPMENT. IT APPEARS THAT THE ONLY TERMINAL THAT
WOULD HAVE REMAINING SNOW COVER THIS MORNING IS KTTN, AND THIS
SHOULD COMPLETELY MELT DURING THE DAY.
OUTLOOK...
SUNDAY THROUGH MONDAY...MAINLY VFR. SOME VISIBILITY RESTRICTIONS
ARE POSSIBLE LATE SUNDAY NIGHT AND EARLY ON MONDAY MORNING.
MONDAY NIGHT...VFR WITH DETERIORATING CONDITIONS AFTER MIDNIGHT
AS SHOWERS SPREAD INTO OUR REGION FROM THE WEST.
TUESDAY...MVFR AND IFR CONDITIONS WITH RAIN SHOWERS BECOMING
MODERATE TO HEAVY AT TIMES.
TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.
&&
.MARINE...
THE PERSISTENT OCEAN STORM WELL TO OUR EAST WILL FINALLY MOVE
FARTHER AWAY FROM THE EAST COAST TODAY AND TONIGHT. THIS WILL
ALLOW HIGH PRESSURE TO BUILD IN, ALTHOUGH IT DOES NOT SETTLE OVER
OUR AREA UNTIL TONIGHT INTO SUNDAY. THERE IS A TIGHTENED PRESSURE
GRADIENT STILL PRESENT FOR AWHILE THIS MORNING, HOWEVER THIS WILL
RELAX QUITE A BIT AS WE GO THROUGH THE AFTERNOON. THE FORECAST
SOUNDINGS INDICATE THAT AS THIS OCCURS, THE WINDS WILL DROP OFF
QUITE A BIT THROUGH TONIGHT. THEREFORE, THE MAIN GUSTINESS TO THE
WINDS WILL GENERALLY BE THROUGH LATE THIS MORNING. THE SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR ALL THE OCEAN ZONES, AND AFTER THIS
MORNING IT WILL BE MORE FOR HAZARDOUS SEAS. THE SEAS WILL REMAIN
ELEVATED DUE TO THE WIDE AREA OF CHURNING FROM THE SLOW MOVING
OCEAN STORM, PLUS OUR SURFACE WINDS WILL BECOME NORTHEASTERLY
/ALBEIT/ LIGHTER LATER THIS AFTERNOON AND TONIGHT. WE ELECTED TO
CANCEL THE ADVISORY FOR THE BAY SINCE WINDS ARE EXPECTED TO
CONTINUING LOWERING THROUGH THE DAY. ANY ELEVATED SEAS NEAR THE
BAY MOUTH SHOULD BE SUBSIDING.
OUTLOOK...
WE HAVE EXTENDED THE SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS
UNTIL 600 AM MONDAY. IT WILL BE IN EFFECT MAINLY FOR SEAS.
ACTUALLY, WAVE HEIGHTS ON OUR OCEAN WATERS MAY REMAIN GREATER THAN
5 FEET UNTIL WEDNESDAY, SO THE ADVISORY WILL LIKELY NEED TO BE
EXTENDED.
WIND SPEEDS SHOULD REMAIN BELOW 25 KNOTS FOR MUCH OF THE PERIOD
FROM SUNDAY THROUGH WEDNESDAY. THE ONLY EXCEPTION IS FROM MONDAY
NIGHT INTO TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. WIND
GUSTS OF 25 TO 30 KNOTS MAY OCCUR AT THAT TIME.
&&
.TIDES/COASTAL FLOODING...
OVERALL, THE GUIDANCE CONTINUES TO TAKE THE COAST, RARITAN BAY,
DELAWARE BAY AND ASSOCIATED TIDAL WATERS TO RIGHT AROUND MODERATE
FLOODING LEVELS WITH THIS EARLY MORNINGS HIGH TIDE. THE WINDS ARE
NORTH-NORTHWEST, HOWEVER THE WAVE HEIGHTS AT THE OFFSHORE BUOYS
ARE STILL 7-13 FEET EARLY THIS MORNING. IF THE DEPARTURES OF
2.0-2.5 FEET CAN BE MAINTAINED, THEN THAT WOULD PUT US RIGHT AT
MODERATE FLOODING FOR MOST. AS A RESULT, WE WILL MAINTAIN THE
COASTAL FLOOD WARNING AS IS /VALID UNTIL 9 AM/.
IF THE DEPARTURES CONTINUE TO REMAIN HIGH ENOUGH, THERE COULD BE
SOME MINOR FLOODING WITH THE LATE AFTERNOON/EARLY EVENING HIGH
TIDE CYCLE MAINLY ALONG THE ATLANTIC COASTS OF DELAWARE AND NEW
JERSEY. THIS ASTRONOMICAL HIGH TIDE CYCLE IS LOWER THAN THIS
MORNING, HOWEVER THE SURFACE WINDS ARE FORECAST TO BECOME
NORTHEAST /ALBEIT LIGHTER/ LATER THIS AFTERNOON, AND THIS COULD BE
ENOUGH TO KEEP THE DEPARTURES FROM LOWERING FASTER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD WARNING UNTIL 9 AM EST THIS MORNING FOR
NJZ012>014-020>027.
DE...COASTAL FLOOD WARNING UNTIL 9 AM EST THIS MORNING FOR
DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
TIDES/COASTAL FLOODING...GORSEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 AM EST SAT MAR 9 2013 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-100915- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 402 AM EST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-100915- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 402 AM EST SAT MAR 9 2013 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-100915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 AM EST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 coastal flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2013Every state in 2013This day in weather historyWarnings in Delaware, March 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 442565, 442566.